Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Can I take Vozet to cure sinus ?

I am suffering from sinus more than 12 days so i got vozet tablet it alright can i use that for sinus problem?
Asked On : Mon, 12 Mar 2012
Answers:  2 Views:  539
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Vozet tab is ok but not enough.U wil need antibiotic,amox-clox combination at least,with tab. aceclofenac twice daily and nasal drops like nasivion for 5 days followed by steam inhalatio;
n this should clear your sinus infection should clear with this.please dont blow your nose.
Answered: Mon, 12 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Ramesh M.Vachharajani's  Response

Welcome to HCM,

If you have got sinusitis problem you can take Vozet as and when require.

But if there is bacterial infection you have to go for antibiotic treatment for cure.

Do blam or vicks steam inhalation.

Avoid cold drinks and junk food.

Ok and bye.
Answered: Mon, 12 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor